Duality results for second-order multiobjective programming problem

Authors

  • ARVIND KUMAR UNIVERSITY OF DELHI
  • PANKAJ GARG UNIVERSITY OF DELHI

Abstract

The purpose of this paper is to study a class of nondifferentiable multiobjective fractional programming problem in which every component of objective functions contains a term involving the support function of a compact??convex set. For a differentiable function, we use the definition of second-order??(C,??,?,d) ??? V-type-I convex function. Further, Wolfe type dual has been formulated for this problem and appropriate duality results have been proved under??second-order (C,??,?,d)???V-type-I convexity assumptions.

Downloads

Published

2016-12-26

How to Cite

KUMAR, A., & GARG, P. (2016). Duality results for second-order multiobjective programming problem. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 7(1), 117-128. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/457

Issue

Section

Research Article